# SDR CALA0600089

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 17,224 hours, 3,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY FLASHLIGHT AT LEFT OVERWING DOOR INOPERATIVE.  THE FLASHLIGHT BATTERY WAS REPLACED IAW MM 25-64-00, 25-60-00, AND GMM 07-26-01.
